# SDR UIEA200700158

- Difficulty date: April 3, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- Aircraft time: 94,846 hours, 17,103 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON CAP SKIN OUTBOARD LOWER ATTACH ANGLE FOUND CRACKED AS MARKED.  REPAIRED AS PER SRM 54-11-02 FIG 7.
